Electron. J. Diff. Equ., Vol. 2014 (2014), No. 94, pp. 1-10.

Necessary and sufficient conditions for the existence of periodic solution to singular problems with impulses

Juntao Sun, Jifeng Chu

In this article we give a necessary sufficient conditions for the existence of periodic solutions to impulsive periodic solution for a singular differential equation. The proof is based on the variational method.

Submitted October 30, 2013. Published April 10, 2014.
Math Subject Classifications: 34B15.
Key Words: Positive periodic solution; singular differential equations; impulses; variational methods.

Show me the PDF file (210 KB), TEX file, and other files for this article.

Juntao Sun
School of Science, Shandong University of Technology
Zibo, 255049 Shandong, China
email: sunjuntao2008@163.com
Jifeng Chu
College of Science, Hohai University
Nanjing, 210098 Jiangsu, China
email: jifengchu@126.com

Return to the EJDE web page